# SDR SWAA102318

- Difficulty date: April 24, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 22,183 hours, 12,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: M11108
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE WINDOW LOOSE.  SECURED WINDOW PER MM.
